# SDR ASAA0782279

- Difficulty date: November 25, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- Aircraft time: 51,776 hours, 26,945 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Part number: 9915570101
- Condition: Damaged
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 9 INCH J-SHAPED CREASE ON EXTERIOR OF AFT STAIRWAY DOOR LEFT SIDE OF AIRPLANE JUST FORWARD OF EXTERNAL TAIL CONE ACCESS DOOR.  CUT OUT DAMAGED SECTION OF SKIN, FABRICATED LOCATED AND INSTALLED A REPLACEMENT SKIN AND DOUBLER IAW MD80 SRM 52-05 FIG 56.
